Bouncing solutions of an equation with attractive singularity

Author: Qian Dingbian   Torres Pedro J.  

Publisher: Royal Society of Edinburgh

ISSN: 1473-7124

Source: Proceedings Section A: Mathematics - Royal Society of Edinburgh, Vol.134, Iss.1, 2004-02, pp. : 201-213

Disclaimer: Any content in publications that violate the sovereignty, the constitution or regulations of the PRC is not accepted or approved by CNPIEC.

Previous Menu Next

Abstract

For any n,m ∈ N, we prove the existence of 2mπ-periodic solutions, with n bouncings in each period, for a second-order forced equation with attractive singularity by using the approach of successor map and Poincar´e-Birkhoff twist theorem.